Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/6779
Title: A note on a determinant identity.
Authors: Francisco Neto, Antônio
Keywords: Matrix
Determinant
Capelli
Issue Date: 2015
Citation: FRANCISCO NETO, A. A note on a determinant identity. Applied Mathematics and Computation, v. 264, p. 246-248, 2015. Disponível em: <http://www.sciencedirect.com/science/article/pii/S009630031500541X>. Acesso em: 11 jul. 2016.
Abstract: In this note we show that the determinant identities obtained by Rezaifar and Rezaee (2007) – [1] and Dutta and Pal (2011) – [2] are straightforward consequences of a general result due to Capelli.
URI: http://www.repositorio.ufop.br/handle/123456789/6779
metadata.dc.identifier.doi: https://doi.org/10.1016/j.amc.2015.04.079
ISSN: 0096-3003
metadata.dc.rights.license: O periódico Applied Mathematics and Computation concede permissão para depósito deste artigo no Repositório Institucional da UFOP. Número da licença: 3914201109756.
Appears in Collections:DEPRO - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_NoteDeterminantIdentity.pdf204,36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.